# SDR CA151105005

- Difficulty date: November 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,375 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 04320016
- Condition: Cracked
- Location: Horiz Stab
- Part time: 13,340 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A SLIGHT BUCKLE IN THE STABILIZER TOP SKIN JUST AHEAD OF THE FORWARD SPAR WAS NOTICED AS ACFT WAS PUSHED INTO HANGAR. UPON FURTHER INVESTIGATION IT WAS FOUND THAT THE NOSE RIB INSIDE THE L/E WAS CRACKED.  STABILIZER REMOVED FOR REPAIR AND REINSTALLED AFTER REPAIR.
